Crossref
journal-article
Elsevier BV
Journal of Multivariate Analysis (78)
References
39
Referenced
10
- R. Blacher, Quelques applications des fonctions orthogonales en probabilité et statistique, Thèse, de l'Université Joseph Fourier, Grenoble I, 1990.
- R. Blacher, Distributions of the sum and of the quadratic forms of n random vectors, Rapport Technique 176 LMC-IMAG, 1998.
10.1214/aoms/1177704013
/ Ann. Math. Statist. / Properties of generalized Raleigh distributions by Blumenson (1963){'key': '10.1016/S0047-259X(02)00013-1_BIB4', 'first-page': '945', 'article-title': 'Test Hilbertiens et test du chi-deux', 'volume': '286', 'author': 'Bosq', 'year': '1978', 'journal-title': 'C. R. Acad. Sci. Paris Ser. A'}
/ C. R. Acad. Sci. Paris Ser. A / Test Hilbertiens et test du chi-deux by Bosq (1978)- D. Bosq, Functional test of fit, Proceedings of the International Workshop on Goodness-of-fit Tests and Validity of Models, 2000.
10.1214/aoms/1177698878
/ Ann. Math. Statist. / Series représentations of distributions of quadratic forms in normal variables II, non central case by Boyd (1967){'key': '10.1016/S0047-259X(02)00013-1_BIB7', 'series-title': 'An Introduction to Orthogonal Polynomials', 'author': 'Chihara', 'year': '1978'}
/ An Introduction to Orthogonal Polynomials by Chihara (1978)10.1006/jmva.1997.1710
/ J. Multivariate Anal. / The generalized integer Gamma distribution—a basis for distributions in multivariate statistics by Coelho (1998){'key': '10.1016/S0047-259X(02)00013-1_BIB9', 'series-title': "L'analyse Statistique des séries d’évenement", 'author': 'Cox', 'year': '1969'}
/ L'analyse Statistique des séries d’évenement by Cox (1969)10.1002/cpa.3160410203
/ Comm. Pure Appl. Math. / Frames in the Bargmann spaces of entire functions by Daubechies (1988)- Z.N. D'jachenko, Distribution surface of γ type, Trudy VI Vsesoyunznogo Soveshchaniya po teroii verojatnostei, Mathematicheskoi Statistike, Vilnjus, pp. 389–395 (in Russian).
-
R.A. Gideon, J. Gurland, Series expansions for quadratic forms in normal variables, J. Amer. Statist. Assoc. 71 (1976) 353, 227–232.
(
10.1080/01621459.1976.10481520
) 10.1214/aoms/1177728491
/ Ann. Math. Statist. / Distribution of quadratic forms and some applications by Grad (1955){'key': '10.1016/S0047-259X(02)00013-1_BIB14', 'first-page': '374', 'article-title': 'The distribution of quadratic forms in normal variates', 'volume': '7', 'author': 'Grenander', 'year': '1959', 'journal-title': 'SIAM'}
/ SIAM / The distribution of quadratic forms in normal variates by Grenander (1959)10.1214/aoms/1177697511
/ Ann. Math. Statist. / The canonical correlation coefficients of bivariate gamma distributions by Griffiths (1969)10.1214/aoms/1177704004
/ Ann. Math. Statist. / Probability integrals of multivariate normal and multivariate t by Gupta (1963){'key': '10.1016/S0047-259X(02)00013-1_BIB17', 'first-page': '37', 'article-title': 'Quadratic forms in normally distributed random variables', 'volume': '17', 'author': 'Gurland', 'year': '1956', 'journal-title': 'Sankhya'}
/ Sankhya / Quadratic forms in normally distributed random variables by Gurland (1956){'key': '10.1016/S0047-259X(02)00013-1_BIB18', 'series-title': 'Brownian Motion', 'author': 'Hida', 'year': '1980'}
/ Brownian Motion by Hida (1980)10.1111/j.1467-842X.1970.tb00108.x
/ Aust. J. Stat. / The joint distribution of quadratic form and related distributions by Jensen (1970){'key': '10.1016/S0047-259X(02)00013-1_BIB20', 'series-title': 'Distributions in Statistics, Continuous Univariate Distributions-2', 'author': 'Johnson', 'year': '1970'}
/ Distributions in Statistics, Continuous Univariate Distributions-2 by Johnson (1970){'key': '10.1016/S0047-259X(02)00013-1_BIB21', 'series-title': 'Distributions in Statistics, Continuous Multivariate Distributions', 'author': 'Johnson', 'year': '1972'}
/ Distributions in Statistics, Continuous Multivariate Distributions by Johnson (1972)10.1016/0378-3758(77)90014-3
/ J. Statist. Plann. Inference / A note on the joint distribution of correlated quadratic forms by Khatri (1977)10.1017/S0305004100022313
/ Proc. Cambridge Philos. Soc. / An extension of a theorem of Mehler on Hermite polynomials by Kibble (1945)-
S. Kotz, N. Johnson, D.W. Boyd, Series representations of distributions of quadratic forms in normal variables, Ann. Math. Statist. 38 (1967) 823–837, 838–848.
(
10.1214/aoms/1177698877
) 10.1214/aoms/1177729544
/ Ann. Math. Stat. / A multivariate gamma type distribution by Krishnamoorty (1951)10.1080/00949658408810732
/ J. Statist. Comput. Simulations / Probability integrals of a bivariate Gamma distribution by Lai (1984)10.1016/0047-259X(91)90010-Y
/ J. Multivariate Anal. / On a multivariate Gamma by Mathai (1991)10.1137/0115130
/ SIAM J. Appl. Math. / Relationships between biased and unbiased Raleygh distributions by Miller (1967){'key': '10.1016/S0047-259X(02)00013-1_BIB29', 'first-page': '639', 'article-title': 'Note on the distributions of a definite quadratic form', 'volume': '23', 'author': 'Pachares', 'year': '1955', 'journal-title': 'Ann. Math. Statist.'}
/ Ann. Math. Statist. / Note on the distributions of a definite quadratic form by Pachares (1955){'key': '10.1016/S0047-259X(02)00013-1_BIB30', 'first-page': '215', 'article-title': 'Theoretical explanation of observed decreasing failure rate', 'volume': '24', 'author': 'Proschan', 'year': '1963', 'journal-title': 'Technometrics'}
/ Technometrics / Theoretical explanation of observed decreasing failure rate by Proschan (1963){'key': '10.1016/S0047-259X(02)00013-1_BIB31', 'series-title': 'Linear Statistical Inference and its Applications', 'author': 'Rao', 'year': '1965'}
/ Linear Statistical Inference and its Applications by Rao (1965)10.1214/aoms/1177730252
/ Ann. Math. Statist. / The distribution of a definite quadratic form by Robbins (1948)10.1016/0047-259X(91)90041-Y
/ J. Multivariate Anal. / Expansions for the multivariate chi-square distribution by Royen (1991){'key': '10.1016/S0047-259X(02)00013-1_BIB34', 'first-page': '373', 'article-title': 'On some central and non-central multivariate chi-square distribution', 'volume': '5', 'author': 'Royen', 'year': '1995', 'journal-title': 'Statist. Sinica'}
/ Statist. Sinica / On some central and non-central multivariate chi-square distribution by Royen (1995)10.1214/aoms/1177703890
/ Ann. Math. Statist. / A new result on the distribution of quadratic forms by Ruben (1963)-
I.O. Sarmanov, An approximate calculation of correlation coefficient between functions of dependent variables, Mathematical Notes, Vol. 7, Academy of Sciences of the USSR, 1970, pp. 373–377.
(
10.1007/BF01123849
) {'key': '10.1016/S0047-259X(02)00013-1_BIB37', 'first-page': '444', 'article-title': 'Sequential χ2 test', 'volume': '79', 'author': 'Sarmanov', 'year': '1969', 'journal-title': 'Mathematicheskii Sbornik'}
/ Mathematicheskii Sbornik / Sequential χ2 test by Sarmanov (1969){'key': '10.1016/S0047-259X(02)00013-1_BIB38', 'series-title': 'Orthogonal Polynomials', 'author': 'Szego', 'year': '1959'}
/ Orthogonal Polynomials by Szego (1959){'issue': '3 and 4', 'key': '10.1016/S0047-259X(02)00013-1_BIB39', 'first-page': '415', 'article-title': 'Laguerre series forms of non central χ2 and F distributions', 'volume': '52', 'author': 'Tiku', 'year': '1965', 'journal-title': 'Biometrika'}
/ Biometrika / Laguerre series forms of non central χ2 and F distributions by Tiku (1965)
Dates
Type | When |
---|---|
Created | 22 years, 1 month ago (July 16, 2003, 12:18 p.m.) |
Deposited | 6 years, 5 months ago (March 17, 2019, 8:59 a.m.) |
Indexed | 1 year, 2 months ago (June 4, 2024, 12:26 a.m.) |
Issued | 21 years, 10 months ago (Oct. 1, 2003) |
Published | 21 years, 10 months ago (Oct. 1, 2003) |
Published Print | 21 years, 10 months ago (Oct. 1, 2003) |
@article{Blacher_2003, title={Multivariate quadratic forms of random vectors}, volume={87}, ISSN={0047-259X}, url={http://dx.doi.org/10.1016/s0047-259x(02)00013-1}, DOI={10.1016/s0047-259x(02)00013-1}, number={1}, journal={Journal of Multivariate Analysis}, publisher={Elsevier BV}, author={Blacher, René}, year={2003}, month=oct, pages={2–23} }